The question of product integrity is always central in the minds of BM customers, “Can I purchase safe products from this source?” The virtually anonymity of internet sites coupled with traditionally high provider turnover rates has made answering this question even harder in today’s society. The BM is filled with “scammers”, individuals who simply set up shop to dupe customers out of money with no plan or intention of delivering on the promised AAS. These are actually the good guys, those who promote the once bitten syndrome and scare many would-be buyers/users away from further attempts at steroids. At least they have the decency (used lightly) to take your money and run. Numerous dealers run repackaging scams in which very cheap steroids are placed in expensive product labeling and sold at a premium. These less expensive forms of AAS produce greater side effects, which can be particularly dangerous to women who think they are buying a very mild steroid only to receive a significantly harsher product. Still others produce imposter or fake steroids, which are often bottles of vegetable oils labeled to look like AAS. Along the same lines are those manufactured under conditions that are far less sanitary than required by the FDA. All of the above hazards can lead to health problems ranging from minor such as abscesses and infections, to major like severe illness and death.
Looking at the list below can tell you whether or not something may increase your risk of cancer, but it is important to try to get an idea of how much it might increase your risk. It is also important to know what your risk is to begin with. Many factors can enter into this, including your age, gender, family history, and lifestyle factors (tobacco and alcohol use, weight, diet, physical activity level, etc.). As noted above, the type and extent of exposure to a substance may also play a role. You should consider the actual amount of increased risk when deciding if you should limit or avoid an exposure.
Steroids killed nine-year-old Lexie McConnell after only five and a half weeks. In August 1993, Lexie was diagnosed as having toxoplasmosis. The consultant put her on 80 mg per day of prednisolone. Immediately, she suffered severe side effects, huge weight gain , terrible pains, holes in her tongue and black stools. After nearly a month, at her parents' pleading, the doctors quickly lowered the dosage to 60 mg, 40 mg, 20 mg. In excruciating pain, Lexie was taken to a hospital, where it was discovered she'd contracted chickenpox. Four days later, she died. A few years later, another eye specialist declared that a simple course of antibiotics could have cleared up her infection. The above excerpt is from Ursula Kelly's site